# SDR SWAA2022030362792

- Difficulty date: March 19, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 56,087 hours, 34,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FWD FLOOR PANEL FWD CAPSTRIP ASSY IS BROKEN / REMOVED AND REPLACED ACB FWD FLOOR PANEL FWD CAPSTRIP ASSY. IAW SOPM 20-50-01. 59396U 30APR19
